question-icon

hello, i am on XXXXXXX 35ed for 3 years and

default
Posted on Wed, 27 Mar 2019
Question: hello,
i am on XXXXXXX 35ed for 3 years and recently became sexually active, this has caused my periods to start late. I am getting my period on the last day of the placebo pill, meaning i am taking active pills throughout my menstruation period. I was wondering, will this effect the effectiveness of the pill and give me a higher chance of getting pregnant
doctor
Answered by Dr. Ramadevi Wani (2 hours later)
Brief Answer:
Details below.

Detailed Answer:
Hi
Welcome to healthcare magic. I am Dr Ramadevi Wani. I will be answering your concerns today.

While on these pills periods can start on any day of the placebo week. You starting periods on the last day of the placebo pill is perfectly normal. This does not reduce the effectiveness of the pill.

If you have further concerns I will be happy to answer.

Bedt wishes
Dr Ramadevi Wani

Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Ramadevi Wani

OBGYN

Practicing since :1985

Answered : 1347 Questions

premium_optimized

The User accepted the expert's answer

Share on
hello, i am on XXXXXXX 35ed for 3 years and

Brief Answer: Details below. Detailed Answer: Hi Welcome to healthcare magic. I am Dr Ramadevi Wani. I will be answering your concerns today. While on these pills periods can start on any day of the placebo week. You starting periods on the last day of the placebo pill is perfectly normal. This does not reduce the effectiveness of the pill. If you have further concerns I will be happy to answer. Bedt wishes Dr Ramadevi Wani